Journal of Soviet Mathematics

, Volume 30, Issue 2, pp 2036–2070

Higher regulators and values of L-functions

  • A. A. Beilinson

DOI: 10.1007/BF02105861

Cite this article as:
Beilinson, A.A. J Math Sci (1985) 30: 2036. doi:10.1007/BF02105861


In the work conjectures are formulated regarding the value of L-functions of motives and some computations are presented corroborating them.

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • A. A. Beilinson

There are no affiliations available

Personalised recommendations